The lower nilradical in Jordan algebras with a maximality condition
Algebra i logika, Tome 16 (1977) no. 1, pp. 98-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_1_a7,
author = {A. M. Slin'ko},
title = {The lower nilradical in {Jordan} algebras with a maximality condition},
journal = {Algebra i logika},
pages = {98--100},
year = {1977},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_1_a7/}
}
A. M. Slin'ko. The lower nilradical in Jordan algebras with a maximality condition. Algebra i logika, Tome 16 (1977) no. 1, pp. 98-100. http://geodesic.mathdoc.fr/item/AL_1977_16_1_a7/